# SDR REXA2017100201062

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 26,871 hours, 25,513 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKE OFF.  MASTER WARNING MESSAGES, GEAR DISAGREE AND  NOSE GEAR DOOR RAN QRH AND RETURNED TO DEPARTURE.  R & R THE NOSE LANDING GEAR SHOCK STRUT.  RIGGED & OPS CHECKED GOOD. GEAR DISAGREE OPS CHECK PERFORMED IAW AMM 32-30-00. OPS CHECKED GOOD.
